Results 1 to 2 of 2

Thread: 4-ap

  1. #1
    Banned
    Join Date
    Mar 2009
    Location
    Flint, MI
    Posts
    3

    4-ap

    Hi my name is Laura and have been on AP for over 2 weeks now for my MS and want to go off of it as I have bad dizzy spells and super tired????

    Last edited by SCI-Nurse; 03-29-2009 at 10:37 PM. Reason: Removed personal e-mail address.

  2. #2
    How much 4-AP are you taking? Sustained release or instant release? Have you talked to the physician who prescribed it for you? Not everyone can tolerate the side effects of this drug. If you are having side effects, you can stop it. With only 3 weeks of use you really don't need to taper off.

    (KLD)

    PS: I removed your private e-mail address. It is not wise to post this on a public forum. If you want people to be able to e-mail you privately (not just use the Private Message function here) you should turn on your e-mail option on your profile. This allows others to e-mail you but does not show them the address.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •